Stability Analysis for Positive Singular Systems with Time-Varying Delays

Full text for this resource is not available from the Research Repository.

Cui, Y, Shen, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Chen, Y (2018) Stability Analysis for Positive Singular Systems with Time-Varying Delays. IEEE Transactions on Automatic Control, 63 (5). 1487 - 1494. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37263
DOI https://doi.org/10.1109/TAC.2017.2749524
Official URL https://ieeexplore.ieee.org/document/8026177
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0913 Mechanical Engineering
Current > Division/Research > College of Science and Engineering
Keywords singular time-delay systems; positivity condition; implicit systems; descriptor systems; generalized state-space systems; stability condition
Citations in Scopus 36 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login